# SDR COMA0470011

- Difficulty date: January 21, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 1,148 hours, 929 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5585 GROUND LIFT DUMP NOT ARMED MESSAGE.  COULD NOT DUPLICATE.  NO FAULTS LOGGED IN COMPUTER.
